On some useful integral inequalities and their discrete analogues

Authors

  • S. B. Pachpatte
  • B. G. Pachpatte

DOI:

https://doi.org/10.5556/j.tkjm.33.2002.293

Abstract

In this paper explicit bounds on certain integral inequalities and their discrete analogues are established. To illustrate the usefulness of one of our results, some applications are also given.

Author Biography

S. B. Pachpatte

57, Shri Niketan Colony, Aurangabad 431 001, (Maharashtra) India.

Downloads

Published

2002-06-30

How to Cite

Pachpatte, S. B., & Pachpatte, B. G. (2002). On some useful integral inequalities and their discrete analogues. Tamkang Journal of Mathematics, 33(2), 139-148. https://doi.org/10.5556/j.tkjm.33.2002.293

Issue

Section

Papers